Couldn't find what you looking for?

TRY OUR SEARCH!

I'm wondering if anyone can help me understand this. My GF and I had a condom accident on day 8 of her cycle (2 days or so after her period ended). She took the pill within 2 hours of this. 6 days after that, she started having bleeding she describes like her period. This has been going on for the 3rd day now, but is about 2 weeks from her normal period date.

Can someone tell me what this means? I've been reading a lot of mixed things on other forums so i'm wondering if anyone can offer expert opinions. I called Planned Parenthood to ask about this and they described that this is what's supposed to happen with Plan B if it works. But i'm trying to see if this is correct?

i'm guessing this act happened a couple of days before she was supposed to ovulate. I also am guessing that this bleeding is shedding of the uterus. If this is the case does this mean no egg could implant (i think i heard before that journey takes about a week after fertilization). Should she expect her period at the normal time (Plan B box says this despite listing bleeding as a side effect).

Please offer any advice or personal experience. This has been a rough stressful bunch of days for us.

Loading...

Hi Hon: Plan B or the morning after pill, stops any fertilization. And when the box says - bleeding as a side affect, that just means that SOMETIME's bleeding occurs. When you mess with the bodies delicate hormone balance, it reacts. So the Plan B pill contains Progeston, and that stops the egg from being fertilized. It is 98% effective of stopping a pregnancy.

SOME women will have irregular periods, because there has been a disturbance. Think of it as a train going off of its track and having to get back on!!! Same thing, the womans body is a fined tuned machine. And any kink, makes it go OFF balance. I would suspect that this will be her period now. This happens too women after a miscarriage, an abortion, a tubal, a baby, or even a laprascopy! Any "invasion" or disturbance, can send a womans cycle off!

So don't worry!! - easier said than done I know. Everything should be back to normal in a week or so. And either use a better condom or perhaps your GF should think about going on the pill, because even though the Plan B pill is effective at stopping a pregnancy, it isn't as effective as a form of birth control as the pill. Good luck hon to you and your girlfriend, RELAX and everything will be fine. If you ever need to talk, or if something else happens - it won't ;-) - I'll be on here OK?
Reply

Loading...

bambi27, again, has proved herself queen of all the pregnancy questions so I'm here to post some support for what she said. Yes, definitely what she said about PLan B is true and it can mess up your period for quite sometime after you take it so just bear that in mind and relax. Please let us know if you do need anything else. Keep us posted!
Reply

Loading...

XD :$ Well Thankyou I think ;-)
Reply

Loading...